Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Feeling drowsy and uncomfortable after taking Nexito and Clonodril. Can I stop it?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Iam on Nexito 10 and clonodril for the past 8 months. I feel okay now.THESE MEDICATIONS ARE MAKING ME MORE DROWZY and uncomfortable. Can i stop it.
Posted Fri, 15 Jun 2012 in Depression
Answered by Dr. Pragnesh Vachharajani 1 hour later

Thanks for posting your query.

As you should know Nexito is used to treat depression and to treat anxiety disorders.

Clonotril is also used to relieve panic attacks.
It is good that now you are fine and doing well.

The problems that you are having are known with these drugs. These are good drugs and in most the cases are well tolerated.

In case you have some problem with drug as you are having, you should speak to your doctor and then only stop the drug.

Sudden stopping of drug is not desired, it can lead further aggravation of problem and withdrawal symptoms.

Your doctor will gradually reduce the dosage as per need.

Please visit your doctor or primary care physician near you.

I hope this helps.

Please write again if you have something more to ask.

In case you do not have further query, please accept the answer.



Above answer was peer-reviewed by
Follow-up: Feeling drowsy and uncomfortable after taking Nexito and Clonodril. Can I stop it? 27 minutes later
I am putting on weight and feel drowzy most of the time though i do regular exercise.Whtshould i do for that.
Answered by Dr. Pragnesh Vachharajani 5 hours later

Good to hear from you again.

Your symptoms are due to drugs you take.

Do not worry most of the symptoms are dose dependent.Please visit your doctor as advised and he will either reduce the dose or change the drug and things will be taken care off.

Do continue regular exercise,plan your diet well in routine.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor